# SDR 96ZZZM1044

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connectors
- Part number: D50775
- Condition: Failed
- Location: Rt Mlg
- Part time: 64,985 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - ON THE CLIMB-OUT OF MNMG, THE LANDING GEAR UNSAFE LIGHT REMAINED ON, THE APPROPRIATE CHECKLIST WAS COMPLETED AND THE LANDING GEAR WAS RECYCLED.  PERIODICALLY DURING CLIMB-OUT AND IN CRUISE THE LIGHT WENT OUT ONLY TO COME ON AGAIN A SHORT TIME LATER.  ALSO, THE INTENSITY OF THE LIGHT VARIED OVER THE COURSE OF THE FLIGHT.  THE APPROPRIATE SPEED WAS OBSERVED AND THE FLIGHT CONTINUED ON TO MIAMI.  REMOVED AND REPLACED THE UPLATCH (RT) SWITCH AND CANNON PLUG PER MM 32-60-0.  PERFORMED A GEAR RETRACTION PER DC8 MM 32-30-0.  OPS CHECK OK.  REFERENCE CKSA96051.
